# SDR 2001F00479

- Difficulty date: September 30, 2001
- Submitted: October 26, 2001
- Operation: Air carrier
- Aircraft: N270SH
- Make and model: Snias AS350BA
- Aircraft serial: 1864
- System (JASC): 5630 · Door Windows
- Part: Window
- Part number: 3501CC20256
- Condition: Cracked
- Location: Rt Fwd Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FRONT DOOR WINDOW CRACKED.  REPLACED WITH SERVICEABLE WINDOW W/REF TO CHAPTER 52 AEC MWC.  (M)
